I had the Mirena in place for 5 years and then last year had it replaced since the time had come. I had no bleeding/period when I had the first one. However, now I am experiencing bleeding, cramping, etc. II constantly have to be on birth control otherwise my period doesn't seem to end. I went 8 weeks in the longest stretch.
I know the site says that women can have changes in their menstrual cycles but is it normal to go from no bleeding at all to having a period?
Mirena is known to cause menstrual alteration like scanty periods or no periods or irregular bleeding. But going from no bleeding to excessive bleeding with the same IUD does not seem correct. You should consult your gynaecologist for an examination.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.